The Annals of Mathematical Statistics

Bayes Solutions of the Statistical Inventory Problem

Herbert Scarf

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 30, Number 2 (1959), 490-508.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706264

Digital Object Identifier
doi:10.1214/aoms/1177706264

Mathematical Reviews number (MathSciNet)
MR109091

Zentralblatt MATH identifier
0089.36801

JSTOR
links.jstor.org

Citation

Scarf, Herbert. Bayes Solutions of the Statistical Inventory Problem. Ann. Math. Statist. 30 (1959), no. 2, 490--508. doi:10.1214/aoms/1177706264. https://projecteuclid.org/euclid.aoms/1177706264


Export citation